# SDR SWAA100088

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 60,430 hours, 58,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6573710
- Condition: Faded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND COCKPIT P5 PANEL EMERGENCY "NOT ARMED" EXIT LIGHT FADED.  REMOVED AND REPLACED LIGHT ASSY PER MM.
